zbMATH — the first resource for mathematics

About stability of nonlinear stochastic difference equations. (English) Zbl 0959.60056
Summary: Using the method of Lyapunov functionals construction, it is shown that investigation of stability in probability of nonlinear stochastic difference equation with order of nonlinearity more than one can be reduced to the investigation of asymptotic mean square stability of the linear part of this equation.

60H25 Random operators and equations (aspects of stochastic analysis)
39A10 Additive difference equations
Full Text: DOI
[1] Kolmanovskii, V.B.; Shaikhet, L.E., Control of systems with aftereffect, Translations of mathematical monographs, 157, (1996), American Mathematical Society Providence, RI
[2] Kolmanovskii, V.B.; Nosov, V.R., Stability of functional differential equations, (1986), Academic Press New York · Zbl 0593.34070
[3] Kolmanovskii, V.B.; Myshkis, A.D., Applied theory of functional differential equations, (1992), Kluwer Academic Boston, MA · Zbl 0907.39012
[4] Kolmanovskii, V.B.; Shaikhet, L.E., New results in stability theory for stochastic functional differential equations (SFDEs) and their applications, (), 167-171 · Zbl 0811.34062
[5] Kolmanovskii, V.B.; Shaikhet, L.E., General method of Lyapunov functionals construction for stability investigations of stochastic difference equations, (), 397-439 · Zbl 0846.93083
[6] Shaikhet, L.E., Stability in probability of nonlinear stochastic hereditary systems, Dynamic systems and applications, 4, 2, 199-204, (1995) · Zbl 0831.60075
[7] Shaikhet, L.E., Modern state and development perspectives of Lyapunov functionals method in the stability theory of stochastic hereditary systems, Theory of stochastic processes, 2, 18, No. 1/2, 248-259, (1996) · Zbl 0893.60029
[8] Kolmanovskii, V.B.; Shaikhet, L.E., Matrix Riccati equations and stability of stochastic linear systems with nonincreasing delays, Functional differential equations, 4, 3/4, 279-293, (1997) · Zbl 1148.93346
[9] Shaikhet, L.E., Necessary and sufficient conditions of asymptotic Mean square stability for stochastic linear difference equations, Appl. math lett., 10, 3, 111-115, (1997) · Zbl 0883.39005
[10] Shaikhet, L.E., Some problems of stability for stochastic difference equations, 15^th world congress on scientific computation, modelling, and applied mathematics (IMACS97, Berlin, August, 1997) computational mathematics, 1, 257-262, (1997)
[11] V.B. Kolmanovskii and L.E. Shaikhet, Riccati equations and stability of stochastic linear systems with distributed delay, In Advances in Systems, Signals, Control, and Computers, (Edited by V. Bajic), pp. 97-100, IAAMSAD and SA branch of the Academy of Nonlinear Sciences, Durban, South Africa.
[12] Shaikhet, G.; Shaikhet, L., Stability of stochastic linear difference equations with varying delay, (), 101-104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.